Maximal subgroups of the kernel of a semigroup with left zeroids.
Bollettino dell'Unione Matematica Italiana (1966)
- Volume: 21, Issue: 2, page 147-149
- ISSN: 0392-4041
Access Full Article
topHow to cite
topLeininger, Charles W.. "Maximal subgroups of the kernel of a semigroup with left zeroids.." Bollettino dell'Unione Matematica Italiana 21.2 (1966): 147-149. <http://eudml.org/doc/194761>.
@article{Leininger1966,
author = {Leininger, Charles W.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {generalized groups, semigroups},
language = {eng},
month = {6},
number = {2},
pages = {147-149},
publisher = {Zanichelli},
title = {Maximal subgroups of the kernel of a semigroup with left zeroids.},
url = {http://eudml.org/doc/194761},
volume = {21},
year = {1966},
}
TY - JOUR
AU - Leininger, Charles W.
TI - Maximal subgroups of the kernel of a semigroup with left zeroids.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1966/6//
PB - Zanichelli
VL - 21
IS - 2
SP - 147
EP - 149
LA - eng
KW - generalized groups, semigroups
UR - http://eudml.org/doc/194761
ER -
References
top- CLIFFORD, A. H. and MILLER, D. D., Semigroups having zeroid elements, Amer. J. Math.70 (1948), pp. 117-125. Zbl0035.29401
- CLIFFORD, A. H. and PRESTON, G. B., The algeoraic theory of semigroups, vol. I, American Mathematical Society, Providence, R. I., 1961. Zbl0111.03403
- DAWSON, D. F., Semigroups having left or right zeroid elements. Notices Amer. Math. Soc.12 (1965), p. 372. Zbl0143.03004MR199286
- KOCH, R. J., On topological semigroups, Dissertation, The Tulane Univ. of Louisiana, New Orléans, La., 1953.
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.